# SDR SWAA2023101395149

- Difficulty date: August 29, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT ON CEILING AREA LOCATED BS727B LH SIDE AFT CARGO COMPARTMENT 2023-549831<[01] REPLACED ANGLE-SUPPORT ON CEILING AREA LOCATED BS727A TO 727D LH SIDE AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 149A9490 SHEET 24 REV - AND SRM 51-10-02. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED ANGLE-SUPPORT ON CEILING AREA LOCATED BS727A TO 727D LH SIDE AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 149A9490 SHEET 24 REV - AND SRM 51-10-02.  SEE INDIVIDUAL SIGNS-OFF BELOW.
